Heparin & Headache

This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator

Heparin & Headache

Postby Doolally » Sun May 06, 2007 3:03 pm

Hi, I've hardly been here for ages but I've got a stack of questions building up!!

I started injecting Heparin daily a couple of weeks ago and ever since I've had a really horrible intense headache. I asked my GP about it and he said he's never heard of that so it can't be the heparin. I wasn't convinced at all. So I stopped it for two days, and didn't have a hint of a headache, having had it non-stop for two weeks. I'm going to have to start taking it again today so no doubt my headache will return.

Its one of those headaches I don't think I can put up with for months on end. I get headaches a fair amount from the various drugs, but nothing like this. Its really effecting everything I do. I'm a bit annoyed my GP was so dismissive. I'll give my neph a call on Tuesday.

Has anyone else had this? Any suggestions?
Membranoproliferative Glomerulonephritis (MCGN/MPGN) TYPE 1
Stage 5, nephrotic, hypoalbuminia, proteinurea, hypothyroidism, anemia, vitamin d deficiency
Ramipril, Levothyroxine, Ferrous Gluconate, Alfacalcidol, D3, Domperidone, Amitriptyline
Doolally
 
Posts: 379
Joined: Fri Oct 01, 2004 5:20 pm
Location: UK

Return to The KPG Forum

Who is online

Users browsing this forum: Google [Bot] and 21 guests